Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931240
Path homology theory of multigraphs and quivers
Grigoryan A, Muranov Y, Vershinin V, Yau S-T (2018)
FORUM MATHEMATICUM 30(5): 1319-1337.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760 PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Time inhomogeneous generalized Mehler semigroups and skew convolution equations
Ouyang S-X, Röckner M (2016)
Forum Mathematicum 28(2): 339-376.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904087
Morphisms determined by objects and flat covers
Krause H (2016)
Forum Mathematicum 28(3): 425-435.
PUB | DOI | WoS | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
BV functions in a Gelfand triple for differentiable measure and its applications
Röckner M, Zhu R, Zhu X (2015)
Forum Mathematicum 27(3): 1657-1687.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2720306
BSDE and generalized Dirichlet forms: The infinite dimensional case
Zhu R (2015)
Forum Mathematicum 27(1): 201-253.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913527
Fractional estimates for non-differentiable elliptic systems with general growth
Diening L, Ettwein F (2008)
Forum Mathematicum 20(3): 523-556.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599748
Infinite interacting diffusion particles I: Equilibrium process and its scaling limit
Kondratiev Y, Lytvynov E, Röckner M (2006)
FORUM MATHEMATICUM 18(1): 9-43.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1603874
The dimension of spheres with smooth one fixed point actions
Bak A, Morimoto M (2005)
Forum Mathematicum 17(2): 199-216.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609893
Supercontractivity and ultracontractivity for (non-symmetric) diffusion semigroups on manifolds
Röckner M, Wang F-Y (2003)
Forum Mathematicum 15(6): 893-921.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1612172
Lower order perturbations of Dirichlet processes
Röckner M, Zhang TS (2003)
Forum Mathematicum 15(2): 285-297.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610976
Filtering modules of finite projective dimension
Krause H, Solberg Ø (2003)
Forum Mathematicum 15(3): 377-393.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617478
Lattice points in multidimensional bodies
Bentkus V, Götze F (2001)
FORUM MATHEMATICUM 13(2): 149-225.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639040
Equivariant surgery with middle dimensional singular sets .1.
Bak A, Morimoto M (1996)
Forum Mathematicum 8(3): 267-302.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0933-7741

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung